# SDR CALA2022022100449

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 11,912 hours, 1,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: G4 Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB G4 GALLEY LH AFT EMERGENCY LIGHT CRACK REFER HAECO NON-ROUTI NE LP 9478311 - ORIGINATED BY EMP V903194 SPEC NO.B787-33-3-0002 PERFORMED BY EMP V905418 REPLACED CAB G4 GALLEY LH AFT EMERGENCY LT AND CONDITIONAL CHK ''NORMAL'' AND FUNCTION TEST ''NORMAL'' REF A MM 33-51-06-00A-720A REV 157
